Alert archive / New York / Fire Weather Watches in 2012

Fire Weather Watch 1, NWS Buffalo, NY

April 7, 2012

NWS Buffalo, NY issued this fire weather watch at Apr 7, 2012, 3:42 PM EDT. It took effect at Apr 8, 2012, 10:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 7, 2012, 3:42 PM EDT (19:42 UTC)
In effect from
Apr 8, 2012, 10:00 AM EDT
Expired
Apr 8, 2012, 3:52 AM EDT
In force
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

191 
WWUS81 KBUF 071942
RFWBUF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
342 PM EDT SAT APR 7 2012

NYZ003>005-012>014-019>021-085-080345-
/O.NEW.KBUF.FW.A.0001.120408T1400Z-120408T2200Z/
MONROE-WAYNE-NORTHERN CAYUGA-WYOMING-LIVINGSTON-ONTARIO-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
342 PM EDT SAT APR 7 2012

...FIRE WEATHER WATCH IN EFFECT LATE SUNDAY MORNING THROUGH
SUNDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR WESTERN
PORTIONS OF THE SOUTHERN TIER...THE GENESEE VALLEY...AND FINGER
LAKES REGIONS.

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A FIRE WEATHER
WATCH FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. 

* AFFECTED AREA...WESTERN PORTIONS OF THE SOUTHERN TIER...GENESEE
  VALLEY...AND FINGER LAKES REGION.

* TIMING...LATE SUNDAY MORNING AND SUNDAY AFTERNOON.

* WINDS...FREQUENT GUSTS OF 25 MPH.

* RELATIVE HUMIDITY...DROPPING TO 25 TO 30 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL BE CAPABLE OF RAPID
  SPREAD AND GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED AT THIS 
  TIME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

APFFEL
2 follow-up statements
273 
WWUS81 KBUF 080258
RFWBUF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1058 PM EDT SAT APR 7 2012

NYZ003>005-012>014-019>021-085-081100-
/O.CON.KBUF.FW.A.0001.120408T1400Z-120408T2200Z/
MONROE-WAYNE-NORTHERN CAYUGA-WYOMING-LIVINGSTON-ONTARIO-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
1058 PM EDT SAT APR 7 2012

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM 10 AM EDT SUNDAY
THROUGH SUNDAY AFTERNOON FOR WIND AND LOW RELATIVE HUMIDITY FOR
WESTERN PORTIONS OF THE SOUTHERN TIER...THE GENESEE VALLEY...AND
FINGER LAKES REGIONS.

* AFFECTED AREA...WESTERN PORTIONS OF THE SOUTHERN TIER...
  GENESEE VALLEY...AND FINGER LAKES REGION. 

* TIMING...LATE SUNDAY MORNING THROUGH SUNDAY AFTERNOON. 

* WINDS...WEST 15 TO 25 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 18 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL BE CAPABLE OF RAPID 
  SPREAD AND GROWTH. OUTDOOR BURNING IS NOT RECOMMENDED AT THIS 
  TIME. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$
681 
WWUS81 KBUF 080752
RFWBUF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
352 AM EDT SUN APR 8 2012

NYZ003>005-012>014-019>021-085-080900-
/O.CAN.KBUF.FW.A.0001.120408T1400Z-120408T2200Z/
MONROE-WAYNE-NORTHERN CAYUGA-WYOMING-LIVINGSTON-ONTARIO-
CHAUTAUQUA-CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
352 AM EDT SUN APR 8 2012

...FIRE WEATHER WATCH IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR THE WESTERN SOUTHERN TIER...GENESEE VALLEY AND
WESTERN FINGER LAKES...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE FIRE
WEATHER WATCH. 

RELATIVE HUMIDITY IS EXPECTED TO DROP BELOW 30 PERCENT FOR A FEW
HOURS THIS AFTERNOON...HOWEVER WIND SPEEDS ARE NOT EXPECTED TO
EXCEED 25 MPH UNTIL VERY LATE AFTERNOON AND EARLY EVENING. BY THIS
TIME...RELATIVE HUMIDITY WILL BE ON THE RISE FOLLOWING A WEAK
FRONTAL PASSAGE. 

SINCE LOW HUMIDITY AND STRONGER WINDS ARE NOT EXPECTED TO OVERLAP
IN TIMING...THE FIRE WEATHER WATCH HAS BEEN CANCELLED. FIRE DANGER
WILL REMAIN ELEVATED TODAY HOWEVER...AND ALL ARE ENCOURAGED TO
HEED THE STATEWIDE BURN BAN.

$$

HITCHCOCK

What forecasters said that day

The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this fire weather watch went out at Apr 7, 1:43 PM EDT, 1 hour 59 minutes earlier.

Area forecast discussion, Apr 7, 1:43 PM EDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
143 PM EDT SAT APR 7 2012

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN PARKED OVER THE GREAT LAKES THROUGH
TONIGHT BEFORE BEING SQUEEZED OUT BY AN APPROACHING FRONT ON SUNDAY.
CLEAR SKIES WILL CONTINUE TODAY AND TONIGHT BEFORE SOME INCREASE IN
CLOUD COVER ON SUNDAY. A TROUGH OF LOW PRESSURE WILL DEVELOP OVER
NEW ENGLAND EARLY NEXT WEEK WITH THE NEXT CHANCE OF RAIN MONDAY
ACROSS THE NORTH COUNTRY...THEN A BETTER CHANCE TUESDAY AND
WEDNESDAY ACROSS THE ENTIRE REGION. IT MAY BECOME COLD ENOUGH BY
MIDWEEK FOR A FEW WET SNOWFLAKES TO MIX IN...ESPECIALLY ACROSS
HIGHER TERRAIN.

&&

.NEAR TERM /THROUGH TONIGHT/...
SURFACE ANALYSIS EARLY THIS AFTERNOON CONTINUES TO SHOW A STRONG
RIDGE OF HIGH PRESSURE OVER THE CENTRAL LAKES WITH GENERAL
NORTHWEST FLOW IN PLACE ACROSS THE LOWER LAKES...THE SAME BASIC
PATTERN OF THE PAST SEVERAL DAYS. IR SATELLITE IMAGERY SHOWS SOME
MID AND HIGH CLOUDS EAST OF LAKE ONTARIO...WITH OTHERWISE SUNNY
SKIES ACROSS WESTERN NEW YORK.

AFTER A GLIMPSE OF THE 12Z NAM...AND A LOOK AT LAST NIGHTS
CONDITIONS...SEE NOW REASON WHY LOWS TONIGHT WILL NOT AGAIN
APPROACH OR DROP BELOW FREEZING. THE AIR MASS WILL BE SLIGHTLY
WARMER THAN LAST NIGHT...HOWEVER WINDS WILL BE LIGHTER WHICH WILL
AID IN RADIATIONAL COOLING. BECAUSE OF THIS...WILL ISSUE ANOTHER
FREEZE WARNING FOR ELIGIBLE LOCATIONS TONIGHT...WITH SIMILAR TO
SLIGHTLY WARMER LOW TEMPERATURES EXPECTED AGAIN TONIGHT.

SURFACE HIGH PRESSURE WILL REMAIN OVER THE CENTRAL LAKES TODAY...AND
WILL MAINTAIN A NORTHWEST FLOW OF VERY DRY AIR INTO THE LOWER LAKES
REGION. THE DRY AIRMASS AND DEEP LAYER SUBSIDENCE WILL KEEP SKIES
CLOUD FREE TODAY...EXCEPT FOR A FEW WISPS OF THIN CIRRUS ACROSS THE
NORTH COUNTRY IN CLOSER PROXIMITY TO THE DEVELOPING CLOSED LOW. THE
AIRMASS CONTINUES TO MODIFY...SO EXPECT TO ADD ON 3-5 DEGREES OVER
YESTERDAYS HIGHS WITH MID 50S ACROSS LOWER ELEVATIONS...AND CLOSE TO
50 ACROSS HIGHER TERRAIN. SIMILAR TO YESTERDAY...A DEEPLY MIXED
BOUNDARY LAYER WILL SUPPORT A BIG DROP IN SURFACE DEWPOINTS AND RH
DURING THE AFTERNOON. SEE MORE ON THIS IN THE FIRE WEATHER SECTION.

TONIGHT THE SURFACE RIDGE WILL SETTLE OVER THE LOWER LAKES. THIS
WILL PROVIDE A CONTINUATION OF CLEAR SKIES. THE GRADIENT WILL
FINALLY SLACKEN ENOUGH TO ALLOW FOR BETTER DECOUPLING OF THE
SURFACE. THIS SHOULD PROMOTE EXCELLENT RADIATIONAL COOLING
CONDITIONS WITH A DRY AIRMASS IN PLACE AND LIGHT WINDS/CLEAR SKIES.
WITH THIS IN MIND...HAVE GONE ON THE COLD SIDE OF MODEL GUIDANCE
TONIGHT WITH MANY INLAND AREAS DROPPING INTO THE MID TO UPPER 20S
AGAIN WITH LOWER 30S ALONG THE LAKESHORES.

&&

.SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/...
EASTER SUNDAY WILL BE THE LAST DAY IN OUR CURRENT STRETCH OF NICE
WEATHER AS LINGERING RIDGING ACROSS THE LOWER LAKES REGION IS
GRADUALLY ERODED AWAY FROM BOTH THE EAST AND WEST...COURTESY OF A
CLOSED LOW SPINNING IN PLACE OFF THE MAINE COAST...AND A SECOND
LARGER SCALE TROUGH APPROACHING FROM CENTRAL CANADA AND THE NORTHERN
PLAINS. EXPECT THE MORNING TO BE LARGELY SUNNY...WITH SOME INCREASE
IN CLOUDS THEN EXPECTED ACROSS FAR WESTERN NEW YORK IN THE AFTERNOON
AS A WEAK COOL FRONT EDGES EAST FROM THE CENTRAL LAKES. AS HAS BEEN
THE CASE FOR THE PAST FEW DAYS...THIS FRONT CONTINUES TO LOOK RATHER
WEAK AND MOISTURE-STARVED...SO MUCH SO THAT IT ONLY WARRANTS A
SLIGHT CHANCE OF A FEW LIGHT SHOWERS ACROSS FAR WESTERN NEW YORK
LATER IN THE DAY...WITH THE VAST MAJORITY OF THE DAY EXPECTED TO
REMAIN DRY. CONTINUED SLOW WARMING ALOFT WILL RESULT IN 850 MB TEMPS
CLIMBING A FEW MORE NOTCHES TO THE -3C TO +2C RANGE...AND WITH A
TIGHTENING PRESSURE GRADIENT/INCREASING MIXING THIS SHOULD BE ENOUGH
TO SUPPORT WIDESPREAD HIGHS IN THE MID TO UPPER 50S...WITH LOWER 50S
FOUND ACROSS THE NORTH COUNTRY. THE WARMEST LOCATIONS WILL BE THE
USUAL WARM SPOTS OF THE GENESEE VALLEY...WHERE A FEW SPOTS MIGHT
TOUCH OR BREAK 60F.

DURING THE REMAINDER OF THE SHORT TERM PERIOD...THE WEATHER WILL
GRADUALLY GO DOWNHILL AS THE ENCROACHING UPPER TROUGH TO OUR WEST
AND LINGERING COASTAL CLOSED LOW UNDERGO A FUJIWARA-STYLE
INTERACTION AND EVENTUALLY CONSOLIDATE INTO A RATHER DEEP
LARGE-SCALE TROUGH OVER EASTERN NORTH AMERICA. THIS WILL RESULT IN A
RETURN TO PROGRESSIVELY COOLER AND MORE UNSETTLED CONDITIONS WITH
TIME...WITH THE COOLEST AND WETTEST WEATHER EXPECTED ON TUESDAY WHEN
THE CORE OF THE TROUGH WILL MOVE DIRECTLY OVERHEAD.

LOOKING A LITTLE MORE CLOSELY AT THE FORECAST DETAILS...WHATEVER IS
LEFT OF THE LINGERING RIDGE WILL COMPLETELY COLLAPSE SUNDAY NIGHT
AS THE LEAD SHORTWAVE WITHIN THE WESTERN TROUGH/ASSOCIATED COOL
FRONT PRESSES EAST ACROSS NEW YORK STATE...WHILE THE CLOSED COASTAL
LOW AND ASSOCIATED LARGE AREA OF WRAPAROUND MOISTURE RETROGRADES
WESTWARD INTO THE SAINT LAWRENCE VALLEY. AS THE INITIAL COOL FRONT
PUSHES EAST AND INTERACTS WITH INCREASING AMOUNTS OF MOISTURE
APPROACHING FROM THE NORTH AND EAST...IT WILL BRING AN INCREASING
CHANCE OF SHOWERS TO THE EASTERN FINGER LAKES AND NORTH COUNTRY...
FOR WHICH SOME HEALTHY CHANCE POPS HAVE BEEN ADDED TO THE FORECAST.
FURTHER WEST...DRIER AIR AND MUCH MORE LIMITED FORCING SHOULD ALLOW
FOR MAINLY DRY CONDITIONS TO CONTINUE...THOUGH AN ADDITIONAL
ISOLATED SHOWER OR TWO CANNOT BE RULED OUT. OTHERWISE...A TIGHTENING
PRESSURE GRADIENT WILL HELP KEEP A MODERATE WESTERLY FLOW IN PLACE
THROUGH THE NIGHT...WHICH COMBINED WITH A SLIGHTLY WARMER AIRMASS
WILL HELP KEEP TEMPS A SOLID 5 TO 10 DEGREES HIGHER THAN SATURDAY
NIGHT'S...OR GENERALLY IN THE MID TO UPPER 30S.

ON MONDAY...THE MAIN UPPER LEVEL FEATURES WILL CONSOLIDATE INTO A
LARGE-SCALE TROUGH ACROSS THE GREAT LAKES AND NORTHEAST...WITH THE
MAIN UPPER LOW CENTER DRIFTING FURTHER WESTWARD INTO CENTRAL QUEBEC
ALONG WITH ITS ASSOCIATED SURFACE LOW. PLENTY OF MOISTURE AND
PERIODIC SPOKES OF LIFT WILL CONTINUE TO CIRCULATE AROUND THESE
FEATURES DURING THE COURSE OF THE DAY...MAINTAINING CLOUDS AND
DECENT SHOWER CHANCES ACROSS THE NORTH COUNTRY. MEANWHILE FURTHER TO
THE SOUTH...DRIER AIR WILL ALLOW FOR A BIT MORE IN THE WAY OF
SUNSHINE AND LOWER SHOWER CHANCES...THOUGH IT WILL PROBABLY NOT BE
TOTALLY RAIN FREE EITHER AS ANOTHER DECENT SHORTWAVE TAKES AIM AT
AREAS ALONG THE NY/PA BORDER DURING THE AFTERNOON. OTHERWISE...
EXPECT A FAIRLY BREEZY TO WINDY DAY AS A TIGHT PRESSURE GRADIENT
REMAINS IN PLACE ACROSS THE AREA...WITH THE RESULTANT GOOD MIXING
HELPING TRANSLATE 850 MB TEMPS OF -1C TO -3C INTO SURFACE READINGS
IN THE UPPER 40S AND LOWER 50S.

DURING THE COURSE OF MONDAY NIGHT AND TUESDAY...THE LARGE-SCALE
TROUGH WILL CONTINUE TO DEEPEN ACROSS THE REGION...WITH ITS CENTER
DROPPING SOUTHWARD INTO SOUTHERN ONTARIO AND EVENTUALLY NEW YORK
STATE. AS THIS OCCURS...COOLER TEMPERATURES AND INCREASING AMOUNTS
OF LIFT AND MOISTURE ASSOCIATED WITH THE TROUGH WILL PIVOT
SOUTHEASTWARD...RESULTING IN INCREASING CLOUD COVER AND SHOWER
CHANCES FROM NORTHWEST TO SOUTHEAST. HAVE THEREFORE CONTINUED TO
INDICATE AN UPWARD TREND IN POPS MONDAY NIGHT AND TUESDAY...WITH
PRECIP CHANCES PEAKING IN THE LIKELY RANGE DURING TUESDAY GIVEN
AMPLE MOISTURE AND DECENT LARGE-SCALE LIFT. TEMPERATURE-WISE...850
MB READINGS WILL CONTINUE TO DROP OFF TO THE -4C TO -6C RANGE BY
TUESDAY...SUPPORTING HIGHS ONLY IN THE LOWER AND MID 40S WHEN ALSO
TAKING INTO ACCOUNT THE INCREASED AMOUNT OF CLOUD COVER AND PRECIP.
NIGHTTIME LOWS WILL ALSO TREND DOWNWARD INTO THE LOWER AND MID 30S
BOTH MONDAY NIGHT AND TUESDAY NIGHT...ALLOWING THE RAIN SHOWERS TO
MIX WITH AND/OR CHANGE TO SOME WET SNOW AT NIGHT...ESPECIALLY ACROSS
THE HIGHER TERRAIN AND IN THE NORMALLY COLDER SPOTS OF THE SOUTHERN
TIER AND NORTH COUNTRY.

&&

.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
THE LONG TERM PERIOD STILL LOOKS TO FEATURE A GRADUAL TRANSITION
BACK TO BETTER WEATHER AS THE MAIN UPPER TROUGH SLOWLY WORKS ITS WAY
EASTWARD AND OFF THE EAST COAST...EVENTUALLY ALLOWING LARGE-SCALE
RIDGING TO BUILD EAST INTO THE CENTRAL GREAT LAKES BY THE END OF THE
WORK WEEK. THIS WILL RESULT GRADUALLY DIMINISHING SHOWER CHANCES ON
WEDNESDAY AND MAINLY DRY CONDITIONS THURSDAY AND FRIDAY...ALONG WITH
A GRADUAL WARMING TREND AS HEIGHTS/TEMPS ALOFT SLOWLY REBOUND.
850 MB TEMPS AVERAGING AROUND -4C WILL STILL RESULT IN HIGHS MAINLY
IN THE MID AND UPPER 40S WEDNESDAY AND THURSDAY...BEFORE READINGS
FINALLY WARM BACK INTO THE LOWER TO MID 50S ON FRIDAY.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
HIGH CONFIDENCE IN VFR CONDITIONS FOR THE REMAINDER OF
TODAY...AND INTO SUNDAY. MAIN CHALLENGE WILL BE WIND
DIRECTION...WHICH WILL BE IMPACTED BY LAKE BREEZES AT BUF/ART.
THERE MAY BE AN ABRUPT SHIFT IN WIND DIRECTION IN THE VCNTY OF
EACH AIRPORT THROUGH THE AFTERNOON HOURS TODAY.

OUTLOOK...
SUNDAY NIGHT...MAINLY VFR.
MONDAY THRU WEDNESDAY...VFR/MVFR WITH A CHANCE OF SHOWERS.

&&

.MARINE...
HIGH PRESSURE WILL REMAIN ACROSS THE CENTRAL GREAT LAKES TODAY WITH
LIGHT TO MODERATE NORTHWEST WINDS ON ITS EASTERN FLANK. THIS WILL
CONTINUE TO PRODUCE CHOPPY CONDITIONS AT TIMES ALONG THE SOUTH SHORE
OF LAKE ONTARIO THROUGH TONIGHT WITH 2-3 FOOT WAVES. HIGH PRESSURE
WILL BUILD OVERHEAD SUNDAY WITH LIGHT WINDS AND WAVES UNDER 2 FEET.

AN AREA OF LOW PRESSURE WILL MOVE WEST ACROSS QUEBEC SUNDAY NIGHT
AND MONDAY...THEN REMAIN IN PLACE THROUGH THE MIDDLE OF NEXT WEEK.
THIS WILL RESULT IN A MODERATE PRESSURE GRADIENT AND FRESH
WESTERLIES SUNDAY NIGHT THROUGH WEDNESDAY. EXPECT AN EXTENDED PERIOD
OF SMALL CRAFT ADVISORY CONDITIONS STARTING SUNDAY NIGHT...WITH THE
STRONGEST WINDS AND GREATEST WAVE ACTION ON LAKE ONTARIO.

&&

.FIRE WEATHER...
ANOTHER DAY OF HIGH FIRE DANGER WITH NEAR RED FLAG CONDITIONS
EXPECTED. A NORTHWEST FLOW WILL CONTINUE TO CIRCULATE A VERY DRY
AIRMASS INTO THE REGION. STRONG MIXING THIS AFTERNOON WILL PROMOTE
SURFACE DEWPOINTS TO MIX OUT...AND DROP SIGNIFICANTLY DURING THE
PEAK HEATING OF THE DAY. THIS WILL ALLOW AFTERNOON MINIMUM RH TO
DROP TO 20 PERCENT OR EVEN A LITTLE LOWER ACROSS THE HIGHER
TERRAIN...WITH 20-25 PERCENT ACROSS LOWER ELEVATIONS. ONLY THE
LAKESHORES WILL SEE RH REMAINING ABOVE 30 PERCENT WITH SOME
MODIFYING INFLUENCE FROM THE LAKES.

WINDS WILL ALSO INCREASE OUT OF THE NORTHWEST WITH THE STRONGEST
WINDS EXPECTED ACROSS THE HIGHER TERRAIN OF THE INTERIOR SOUTHERN
TIER...FINGER LAKES...AND EAST OF LAKE ONTARIO WITH GUSTS OF 20-25
MPH THIS AFTERNOON. SIMILAR TO YESTERDAY...THESE HIGHER GUSTS WILL
NOT BE WIDESPREAD OR FREQUENT ENOUGH TO JUSTIFY A RED FLAG
WARNING...BUT NONETHELESS FIRE DANGER WILL REMAIN HIGH.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...FREEZE WARNING FROM MIDNIGHT TONIGHT TO 9 AM EDT SUNDAY FOR
     NYZ001>006-010-011-013-014-019-085.
MARINE...NONE.

&&

SYNOPSIS...HITCHCOCK
NEAR TERM...APFFEL/HITCHCOCK
SHORT TERM...JJR
LONG TERM...JJR
AVIATION...APFFEL
MARINE...APFFEL/HITCHCOCK
FIRE WEATHER...HITCHCOCK
Hazardous weather outlook, Apr 7, 3:30 PM EDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
330 PM EDT SAT APR 7 2012

NYZ001-002-006-010-011-081930-
NIAGARA-ORLEANS-OSWEGO-NORTHERN ERIE-GENESEE-
330 PM EDT SAT APR 7 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ003>005-013-014-019-085-081930-
MONROE-WAYNE-NORTHERN CAYUGA-LIVINGSTON-ONTARIO-CHAUTAUQUA-
SOUTHERN ERIE-
330 PM EDT SAT APR 7 2012

...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 9 AM EDT
SUNDAY...
...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZE WARNING.
   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-081930-
JEFFERSON-LEWIS-
330 PM EDT SAT APR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ012-020-021-081930-
WYOMING-CATTARAUGUS-ALLEGANY-
330 PM EDT SAT APR 7 2012

...FIRE WEATHER WATCH IN EFFECT FROM SUNDAY MORNING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-081930-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
330 PM EDT SAT APR 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

APFFEL

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 7, 11:31 AM EDTFreeze WarningBUFCayuga, Chautauqua, Erie, Genesee, Livingston, Monroe and 5 more21 hr

Nearby

Fire Weather Watches in New York, 2012Every fire weather watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.